Stefano Filipazzi

UCLA

Research Interests

My interests mainly lie in the birational geometry of higher dimensional algebraic varieties.

Preprints and Publications

Log canonical 3-fold complements, with J. Moraga and Y. Xu, arXiv:1909.10098.

Strong (δ,n)-complements for semi-stable morphisms, with J. Moraga, arXiv:1810.01990, submitted.

On a generalized canonical bundle formula and generalized adjunction, arXiv:1807.04847, to appear in Annali della Scuola Normale Superiore di Pisa - Classe di Scienze.

Some remarks on the volume of log varieties, arXiv:1804.10971, to appear in Proceedings of the Edinburgh Mathematical Society.

Boundedness of log canonical surface generalized polarized pairs, Taiwanese J. Math. 22 (2018), no. 4, 813-850.

An example of Berglund-Hübsch mirror symmetry for a Calabi-Yau complete intersection, with F. Rota, Matematiche (Catania) 73 (2018), no. 1, 191-209.

Generic vanishing fails for surfaces in positive characteristic, Boll. Unione Mat. Ital. 11 (2018), no. 2, 179-189.

Posters

A generalized canonical bundle formula, A0 poster.

Boundedness of log canonical surface generalized pairs, A0 poster.

Generic vanishing fails for surfaces in positive characteristic, A3 poster.

Contact Information

E-mail

filipazzi (at) math (dot) ucla (dot) edu

Office Location

MS 5230
Phone: (310) 206-4957

Mailing Address

Stefano Filipazzi
UCLA Mathematics Department
Box 951555
Los Angeles, CA 90095-1555